# SDR CALA0000532

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 593614317
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEFT UPPER PANEL AFT OF ROLLER RUBSTRIP GOUGED.  REMOVED AND REPLACED PANEL ON VERTICAL STAB PER SRM 51-30-2, 51-30-5, AND 51-30-1.
